# SDR AALA2019021219034

- Difficulty date: January 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT GALLEY FLOOR PANEL 262BG.  REPLACED THE FLOOR PANEL IAW EA 289335A,  AND SRM 53-02-00-300-011.
